# SDR AALA201612159009

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 6,555 hours, 2,553 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE NOT IN GREEN BAND. SERVICED L4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
